# SDR USAA2013052100017

- Difficulty date: April 24, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53231742200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK-LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR24 TO FR35, -Y1292. REPLACED SEAT TRACK BETWEEN FR24 TO FR35, -Y1292 IAW SRM 51-72-11, DWG D53231730 & D53110920.
